# SDR X0NR20120619001

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: General aviation
- Filed by: Garmin International Inc, repair station X0NR420Y
- Aircraft: N222G
- Make and model: Raythn G36
- Aircraft serial: E3763
- Aircraft time: 2,175 hours
- Engine: Cont IO550B
- Engine time: 2,233 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Condition: Loose
- Location: Points
- Part time: 6 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE RAN VERY ROUGH & RPM DROPPED OFF ON LT MAGNETO DURING MAG CHECK.  REMOVED LT MAGNETO.   FOUND CONTACT POINT ON MOVEABLE ARM LOOSE & MOVING AROUND DURING POINT OPEN DWELL TIME.  ON REMOVING POINTS & OPENING MANUALLY, CONTACT POINT FELL OUT OF ARM.  CAPACITOR CHECKED & FOUND TO BE SATISFACTORY.  CAUSE FOR FAILURE WAS REPORTED TO BE CONTACT POINT IN MOVEABLE ARM NOT SET PROPERLY.
